# SDR SWIA201333917

- Difficulty date: July 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,297 hours, 56,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST THREE FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT#5343 REATTACHED LOOSE WIRE TO TERMINAL.
